Alert archive / California / Winter Storm Warnings in 2012
Winter Storm Warning 10, NWS Medford, OR
NWS Medford, OR issued this winter storm warning at Oct 21, 2012, 2:39 AM PDT for Siskiyou County, California. It took effect at Oct 21, 2012, 11:00 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2012, 2:39 AM PDT (09:39 UTC)
- In effect from
- Oct 21, 2012, 11:00 PM PDT
- Expired
- Oct 22, 2012, 10:12 AM PDT
- In force
- 11 hr
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 9.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
022 WWUS46 KMFR 210939 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 239 AM PDT SUN OCT 21 2012 ...FIRST SIGNIFICANT SNOWFALL OF THE SEASON FOR THE MOUNTAINS... .A COLD AND FAIRLY STRONG STORM SYSTEM...BY OCTOBER STANDARDS... WILL MOVE INTO NORTHERN CALIFORNIA LATE TODAY THROUGH MONDAY. THIS STORM WILL PRODUCE THE FIRST SIGNIFICANT SNOWFALL OF THE SEASON FOR THE MOUNTAINS. SNOW WILL ALSO ACCUMULATE IN THE MOUNT SHASTA CITY AREA...INCLUDING INTERSTATE 5. CAZ082-212230- /O.UPG.KMFR.WS.A.0013.121022T0600Z-121023T0600Z/ /O.NEW.KMFR.WS.W.0010.121022T0600Z-121023T0600Z/ /O.EXT.KMFR.WW.Y.0029.121022T0900Z-121023T0000Z/ SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...MOUNT SHASTA 239 AM PDT SUN OCT 21 2012 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY ABOVE 5500 FEET... ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY ABOVE 3500 FEET... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM WARNING ABOVE 5500 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY. THE WINTER WEATHER ADVISORY ABOVE 3500 FEET IS NOW IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY. THE WINTER STORM WATCH HAS BEEN UPGRADED. * SNOW ACCUMULATIONS...8 TO 14 INCHES ABOVE 5500 FEET....WITH 4 TO 8 INCHES BETWEEN 4000 AND 5500 FEET. A FEW INCHES OF SNOW WILL FALL AT LOWER ELEVATIONS...WITH LOCALLY 3 TO 5 INCHES NEAR MOUNT SHASTA CITY. * TIMING...SNOW WILL BEGIN LATE SUNDAY... WITH SNOW LEVELS FALLING TO NEAR 3500 FEET BY MONDAY MORNING. SNOW IS EXPECTED TO CONTINUE THROUGH LATE MONDAY EVENING. * LOCATIONS INCLUDE: MOUNT SHASTA CITY...MC CLOUD...AND THE MOUNT SHASTA SKI PARK ALONG WITH AREA ROADWAYS INCLUDING INTERSTATE 5. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 40 TO 60 MPH ABOVE 5500 FEET. * IMPACTS...WET SNOW IS LIKELY TO ACCUMULATE ON AREA ROADS MAKING FOR DIFFICULT TRAVEL. HIKERS...HUNTERS AND OTHER OUTDOOR ENTHUSIASTS ARE LIKELY TO ENCOUNTER WET...COLD AND BREEZY WEATHER...WITH ELEVATED RISKS OF HYPOTHERMIA. * INTERSTATE 5 IMPACTS: A BURST OF SNOW IS EXPECTED BETWEEN 2 AM AND 10 AM MONDAY...WITH SNOW FALLING QUICKLY ENOUGH TO ACCUMULATE ON INTERSTATE 5 AROUND MOUNT SHASTA CITY. TRAVEL IS EXPECTED TO BE IMPACTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ083-212230- /O.UPG.KMFR.WS.A.0013.121022T0600Z-121023T0600Z/ /O.NEW.KMFR.WS.W.0010.121022T0600Z-121023T0600Z/ /O.CON.KMFR.WW.Y.0029.121022T0600Z-121023T0600Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITY OF...TENNANT 239 AM PDT SUN OCT 21 2012 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY ABOVE 5500 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM WARNING ABOVE 5500 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY. THE WINTER STORM WATCH HAS BEEN UPGRADED. A WINTER WEATHER ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY. * SNOW ACCUMULATIONS...8 TO 14 INCHES ABOVE 5500 FEET....WITH 4 TO 8 INCHES BETWEEN 4000 AND 5500 FEET. * ELEVATION: THE WINTER STORM WARNING IS FOR ELEVATIONS ABOVE 5500 FEET. THE WINTER WEATHER ADVISORY IS FOR ELEVATIONS ABOVE 4000 FEET. * TIMING...SNOW WILL BEGIN LATE SUNDAY AND CONTINUE THROUGH LATE MONDAY EVENING. * LOCATIONS INCLUDE: TENNANT...AND PORTIONS OF HIGHWAY 97. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 40 TO 60 MPH ABOVE 5500 FEET. * IMPACTS...WET SNOW IS LIKELY TO ACCUMULATE ON AREA ROADS MAKING FOR DIFFICULT TRAVEL. HIKERS...HUNTERS AND OTHER OUTDOOR ENTHUSIASTS ARE LIKELY TO ENCOUNTER WET...COLD AND BREEZY WEATHER...WITH ELEVATED RISKS OF HYPOTHERMIA. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ080-212230- /O.CON.KMFR.WW.Y.0029.121022T0600Z-121023T0600Z/ WESTERN SISKIYOU COUNTY- 239 AM PDT SUN OCT 21 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY ABOVE 4000 FEET... A WINTER WEATHER ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY. * SNOW ACCUMULATIONS...4 TO 8 INCHES ABOVE 4500 FEET...AND 2 TO 4 INCHES AS LOW AS 4000 FEET. * ELEVATION: ABOVE 4000 FEET. * TIMING...LATE SUNDAY EVENING THROUGH LATE MONDAY EVENING. * LOCATIONS INCLUDE: THE MARBLE MOUNTAINS AND TRINITY ALPS ABOVE 4000 FEET. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 40 TO 60 MPH POSSIBLE ABOVE 5000 FEET. * IMPACTS...HIKERS...HUNTERS AND OTHER OUTDOOR ENTHUSIASTS ARE LIKELY TO ENCOUNTER WET...COLD AND BREEZY WEATHER...WITH ELEVATED RISKS OF HYPOTHERMIA. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WRIGHT
3 follow-up statements
157 WWUS46 KMFR 212131 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 231 PM PDT SUN OCT 21 2012 ...FIRST SIGNIFICANT SNOWFALL OF THE SEASON FOR THE MOUNTAINS... .A COLD AND FAIRLY STRONG STORM SYSTEM...BY OCTOBER STANDARDS... WILL MOVE INTO NORTHERN CALIFORNIA LATE TODAY THROUGH MONDAY. THIS STORM WILL PRODUCE THE FIRST SIGNIFICANT SNOWFALL OF THE SEASON FOR THE MOUNTAINS. SNOW WILL ALSO ACCUMULATE IN THE MOUNT SHASTA CITY AREA...INCLUDING ON INTERSTATE 5. CAZ082-221400- /O.CON.KMFR.WS.W.0010.121022T0600Z-121023T0600Z/ /O.CON.KMFR.WW.Y.0029.121022T0900Z-121023T0000Z/ SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...MOUNT SHASTA 231 PM PDT SUN OCT 21 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY ABOVE 5500 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY ABOVE 3500 FEET... A WINTER STORM WARNING ABOVE 5500 FEET REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY. A WINTER WEATHER ADVISORY ABOVE 3500 FEET REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY. * SNOW ACCUMULATIONS...8 TO 14 INCHES ABOVE 5500 FEET....WITH 4 TO 8 INCHES BETWEEN 4000 AND 5500 FEET. A FEW INCHES OF SNOW WILL FALL AT LOWER ELEVATIONS...WITH LOCALLY 3 TO 5 INCHES NEAR MOUNT SHASTA CITY. * TIMING...SNOW WILL BEGIN LATER THIS EVENING...WITH SNOW LEVELS FALLING TO NEAR 3500 FEET BEFORE SUNRISE ON MONDAY MORNING. STEADY SNOWFALL LATE TONIGHT THROUGH MONDAY MORNING IS LIKELY TO TURN MORE SHOWERY MONDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: MOUNT SHASTA CITY TO MC CLOUD...PARTICULARLY ALONG HIGHWAY 89 OVER SNOWMANS SUMMIT...THE EVERETT MEMORIAL HIGHWAY BETWEEN MOUNT SHASTA CITY AND BUNNY FLAT...THE MOUNT SHASTA SKI PARK AND SKI ROAD...AND INTERSTATE 5 BETWEEN DUNSMUIR AND SOUTH WEED. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 40 TO 60 MPH ABOVE 5500 FEET. * IMPACTS...WET SNOW IS LIKELY TO ACCUMULATE ON AREA ROADS MAKING FOR DIFFICULT TRAVEL. HIKERS...HUNTERS AND OTHER OUTDOOR ENTHUSIASTS ARE LIKELY TO ENCOUNTER WET...COLD AND BREEZY WEATHER...WITH AN ELEVATED RISK OF HYPOTHERMIA. * INTERSTATE 5 IMPACTS: A BURST OF SNOW IS EXPECTED BETWEEN 2 AM AND 10 AM MONDAY...WITH SNOW FALLING QUICKLY ENOUGH TO ACCUMULATE ON INTERSTATE 5 AROUND MOUNT SHASTA CITY. TRAVEL IS EXPECTED TO BE IMPACTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ083-221400- /O.CON.KMFR.WS.W.0010.121022T0600Z-121023T0600Z/ /O.CON.KMFR.WW.Y.0029.121022T0600Z-121023T0600Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITY OF...TENNANT 231 PM PDT SUN OCT 21 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY ABOVE 5500 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 5500 FEET REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY. A WINTER WEATHER ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY. * SNOW ACCUMULATIONS...8 TO 14 INCHES ABOVE 5500 FEET....WITH 4 TO 8 INCHES BETWEEN 4000 AND 5500 FEET. * ELEVATION: THE WINTER STORM WARNING IS FOR ELEVATIONS ABOVE 5500 FEET. THE WINTER WEATHER ADVISORY IS FOR ELEVATIONS ABOVE 4000 FEET. * TIMING...SNOW WILL BEGIN LATE THIS EVENING AND WILL CONTINUE THROUGH LATE MONDAY EVENING. * LOCATIONS INCLUDE: TENNANT...AND PORTIONS OF HIGHWAY 97. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 40 TO 60 MPH ABOVE 5500 FEET. * IMPACTS...WET SNOW IS LIKELY TO ACCUMULATE ON AREA ROADS MAKING FOR DIFFICULT TRAVEL. HIKERS...HUNTERS AND OTHER OUTDOOR ENTHUSIASTS ARE LIKELY TO ENCOUNTER WET...COLD AND BREEZY WEATHER...WITH AN ELEVATED RISK OF HYPOTHERMIA. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ080-221400- /O.CON.KMFR.WW.Y.0029.121022T0600Z-121023T0600Z/ WESTERN SISKIYOU COUNTY- 231 PM PDT SUN OCT 21 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY ABOVE 4000 FEET... A WINTER WEATHER ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY. * SNOW ACCUMULATIONS...4 TO 8 INCHES ABOVE 4500 FEET...AND 2 TO 4 INCHES AS LOW AS 4000 FEET. * ELEVATION: ABOVE 4000 FEET. * TIMING...LATE SUNDAY EVENING THROUGH LATE MONDAY EVENING. * LOCATIONS INCLUDE: THE MARBLE MOUNTAINS AND TRINITY ALPS ABOVE 4000 FEET. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 40 TO 60 MPH POSSIBLE ABOVE 5000 FEET. * IMPACTS...HIKERS...HUNTERS AND OTHER OUTDOOR ENTHUSIASTS ARE LIKELY TO ENCOUNTER WET...COLD AND BREEZY WEATHER...WITH AN ELEVATED RISKS OF HYPOTHERMIA. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ BTL
036 WWUS46 KMFR 221012 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 312 AM PDT MON OCT 22 2012 ...FIRST SIGNIFICANT SNOWFALL OF THE SEASON FOR THE MOUNTAINS... .AN UPPER LEVEL LOW PRESSURE SYSTEM JUST OFF THE OREGON AND NORTHERN CALIFORNIA COAST IS BRINGING THE FIRST MAJOR SNOWFALL OF THE SEASON TO THE MOUNTAINS THIS MORNING. PRECIPITATION WILL PEAK LATE THIS MORNING AS THE FIRST WAVE OF ENERGY MOVES THROUGH. SNOW LEVELS WILL BRIEFLY LOWER TO SOME VALLEYS THIS MORNING...MAINLY NEAR MOUNT SHASTA CITY...BUT SNOW LEVELS WILL RISE AGAIN LATE THIS MORNING. THE LOW WILL REMAIN OFFSHORE THROUGH WEDNESDAY. ADDITIONAL SNOW IS POSSIBLE MONDAY NIGHT AND TUESDAY MORNING AND THEN AGAIN TUESDAY NIGHT AND WEDNESDAY MORNING...AS ADDITIONAL WAVES OF ENERGY MOVE THROUGH. CAZ082-222215- /O.CON.KMFR.WS.W.0010.000000T0000Z-121023T0600Z/ /O.CON.KMFR.WW.Y.0029.000000T0000Z-121023T0000Z/ SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...MOUNT SHASTA 312 AM PDT MON OCT 22 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING ABOVE 5500 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON ABOVE 3500 FEET... A WINTER STORM WARNING ABOVE 5500 FEET REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A WINTER WEATHER ADVISORY ABOVE 3500 FEET REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SNOW ACCUMULATIONS...8 TO 14 INCHES ABOVE 5500 FEET....WITH 4 TO 8 INCHES BETWEEN 4000 AND 5500 FEET. A FEW INCHES OF SNOW WILL FALL AT LOWER ELEVATIONS...WITH LOCALLY 3 TO 5 INCHES NEAR MOUNT SHASTA CITY. * TIMING...SNOW WILL CONTINUE THROUGH MUCH OF TODAY ABOVE 5500 FEET. SNOW LEVELS WILL BRIEFLY LOWER TO AROUND 3500 FEET NEAR MOUNT SHASTA CITY...BUT SNOW LEVELS WILL RISE AGAIN LATE THIS MORNING. * LOCATIONS INCLUDE: MOUNT SHASTA CITY TO MC CLOUD... PARTICULARLY ALONG HIGHWAY 89 OVER SNOWMANS SUMMIT...THE EVERETT MEMORIAL HIGHWAY BETWEEN MOUNT SHASTA CITY AND BUNNY FLAT...THE MOUNT SHASTA SKI PARK AND SKI ROAD...AND INTERSTATE 5 BETWEEN DUNSMUIR AND SOUTH WEED. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 40 TO 60 MPH ABOVE 5500 FEET. * IMPACTS...WET SNOW IS LIKELY TO ACCUMULATE ON AREA ROADS MAKING FOR DIFFICULT TRAVEL. HIKERS...HUNTERS AND OTHER OUTDOOR ENTHUSIASTS ARE LIKELY TO ENCOUNTER WET...COLD AND BREEZY WEATHER...WITH AN ELEVATED RISK OF HYPOTHERMIA. * INTERSTATE 5 IMPACTS: RAIN IS EXPECTED TO CHANGE TO SNOW THIS MORNING. A BURST OF SNOW IS EXPECTED AROUND SUNRISE...WITH SNOW FALLING QUICKLY ENOUGH TO ACCUMULATE ON INTERSTATE 5 AROUND MOUNT SHASTA CITY. TRAVEL IS EXPECTED TO BE IMPACTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ083-222215- /O.CON.KMFR.WS.W.0010.000000T0000Z-121023T0600Z/ /O.CON.KMFR.WW.Y.0029.000000T0000Z-121023T0600Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITY OF...TENNANT 312 AM PDT MON OCT 22 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING ABOVE 5500 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING ABOVE 4000 FEET... A WINTER STORM WARNING ABOVE 5500 FEET REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A WINTER WEATHER ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * SNOW ACCUMULATIONS...8 TO 14 INCHES ABOVE 5500 FEET....WITH 4 TO 8 INCHES BETWEEN 4000 AND 5500 FEET. * ELEVATION: THE WINTER STORM WARNING IS FOR ELEVATIONS ABOVE 5500 FEET. THE WINTER WEATHER ADVISORY IS FOR ELEVATIONS ABOVE 4000 FEET. * TIMING...SNOW WILL CONTINUE...HEAVY AT TIMES...THROUGH MUCH OF TODAY...AND THEN BECOME SHOWERY THIS EVENING. * LOCATIONS INCLUDE: TENNANT...AND PORTIONS OF HIGHWAY 97. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 40 TO 60 MPH ABOVE 5500 FEET. * IMPACTS...WET SNOW IS LIKELY TO ACCUMULATE ON AREA ROADS MAKING FOR DIFFICULT TRAVEL. HIKERS...HUNTERS AND OTHER OUTDOOR ENTHUSIASTS ARE LIKELY TO ENCOUNTER WET...COLD AND BREEZY WEATHER...WITH AN ELEVATED RISK OF HYPOTHERMIA. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ080-222215- /O.CON.KMFR.WW.Y.0029.000000T0000Z-121023T0600Z/ WESTERN SISKIYOU COUNTY- 312 AM PDT MON OCT 22 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING ABOVE 4000 FEET... A WINTER WEATHER ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * SNOW ACCUMULATIONS...4 TO 8 INCHES ABOVE 4500 FEET...AND 2 TO 4 INCHES AS LOW AS 4000 FEET. * ELEVATION: ABOVE 4000 FEET. * TIMING...SNOW WILL CONTINUE THROUGH THE MORNING AND THEN BECOME SHOWERY THIS AFTERNOON AND EVENING. * LOCATIONS INCLUDE: THE MARBLE MOUNTAINS AND TRINITY ALPS ABOVE 4000 FEET. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 40 TO 60 MPH POSSIBLE ABOVE 5000 FEET. * IMPACTS...HIKERS...HUNTERS AND OTHER OUTDOOR ENTHUSIASTS ARE LIKELY TO ENCOUNTER WET...COLD AND BREEZY WEATHER...WITH AN ELEVATED RISKS OF HYPOTHERMIA. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WRIGHT
626 WWUS46 KMFR 221712 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1012 AM PDT MON OCT 22 2012 ...MORE SNOW EXPECTED TODAY THROUGH TUESDAY MORNING... .AN UPPER LEVEL LOW PRESSURE SYSTEM JUST OFF THE OREGON AND NORTHERN CALIFORNIA COAST IS BRINGING THE FIRST MAJOR SNOWFALL OF THE SEASON TO THE MOUNTAINS. PRECIPITATION TODAY WILL BE SHOWERY WITH SNOW ACCUMULATIONS CONFINED MAINLY TO MOUNTAINS ABOVE 4500 FEET OUTSIDE OF LIGHT LOCAL ACCUMULATIONS IN SHOWERS. TONIGHT THROUGH TUESDAY MORNING ANOTHER ROUND OF ORGANIZED SNOWFALL IS EXPECTED...THIS TIME AT LOWER ELEVATIONS DOWN TO 3000 TO 3500 FEET. THE LOW WILL REMAIN OFFSHORE THROUGH WEDNESDAY WITH ADDITIONAL SNOW ACCUMULATIONS POSSIBLE THROUGH WEDNESDAY AS ADDITIONAL WAVES OF ENERGY MOVE THROUGH. CAZ082-230000- /O.CAN.KMFR.WS.W.0010.000000T0000Z-121023T0600Z/ /O.NEW.KMFR.WW.Y.0030.121022T1712Z-121023T1600Z/ /O.CAN.KMFR.WW.Y.0029.000000T0000Z-121023T0000Z/ SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...MOUNT SHASTA 1012 AM PDT MON OCT 22 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM PDT TUESDAY ABOVE 3500 FEET... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 3500 FEET FOR SNOW...WHICH IS IN EFFECT UNTIL 9 AM PDT TUESDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * SNOW ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED BELOW 4000 FEET...WITH 5 TO 10 INCHES ABOVE 4000 FEET. * TIMING...ADDITIONAL SNOW ACCUMULATIONS DURING THE DAY TODAY WILL BE MAINLY ABOVE 4000 FEET. THIS EVENING THROUGH TUESDAY MORNING SNOW LEVELS WILL FALL TO BETWEEN 3000 AND 3500 FEET. * LOCATIONS INCLUDE: DURING THE DAY TODAY ONLY ROADWAYS ABOVE 4000 FEET ARE EXPECTED TO BE AFFECTED. THESE INCLUDE HIGHWAY 89 OVER SNOWMANS SUMMIT BETWEEN MOUNT SHASTA CITY AND MC CLOUD...THE EVERETT MEMORIAL HIGHWAY BETWEEN MOUNT SHASTA CITY AND BUNNY FLAT...AND THE MOUNT SHASTA SKI PARK AND SKI ROAD. THIS EVENING THROUGH TONIGHT SOME IMPACT IS EXPECTED ALONG INTERSTATE 5 BETWEEN DUNSMUIR AND SOUTH WEED AND IN THE MOUNT SHASTA AREA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH ABOVE 5500 FEET. OTHERWISE WINDS ARE EXPECTED TO BE LIGHT. * IMPACTS...WET SNOW IS LIKELY TO ACCUMULATE ON AREA ROADS AT TIMES MAKING FOR DIFFICULT TRAVEL. HIKERS...HUNTERS AND OTHER OUTDOOR ENTHUSIASTS ARE LIKELY TO ENCOUNTER WET...COLD AND BREEZY WEATHER...WHICH WILL ELEVATE ONES RISK OF HYPOTHERMIA. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ083-230000- /O.CAN.KMFR.WS.W.0010.000000T0000Z-121023T0600Z/ /O.NEW.KMFR.WW.Y.0030.121022T1712Z-121023T1600Z/ /O.CAN.KMFR.WW.Y.0029.000000T0000Z-121023T0600Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITY OF...TENNANT 1012 AM PDT MON OCT 22 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM PDT TUESDAY ABOVE 3500 FEET... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 3500 FEET FOR SNOW...WHICH IS IN EFFECT UNTIL 9 AM PDT TUESDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * SNOW ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED IN THE MOUNT SHASTA HIGHLANDS ABOVE 5000 FEET...WITH LOCALLY HIGHER AMOUNTS UP TO 10 INCHES ON MOUNT SHASTA. 2 TO 4 INCHES ARE EXPECTED DOWN TO 3500 FEET...PRIMARILY LATE THIS AFTERNOON AND OVERNIGHT TONIGHT. * ELEVATION: SNOWFALL TODAY WILL BE PRIMARILY ABOVE 4000 FEET. SNOW LEVELS WILL LOWER TO 3500 FEET TONIGHT THROUGH TUESDAY MORNING. * TIMING...SNOW SHOWERS WILL CONTINUE TODAY MAINLY ABOVE 4000 FEET. LATE THIS AFTERNOON THROUGH TUESDAY MORNING A MORE ORGANIZED AREA OF SNOWFALL WILL MOVE THROUGH WITH ACCUMULATIONS EXPECTED TO NEAR 3500 FEET. * LOCATIONS INCLUDE: MOUNT SHASTA AND SURROUNDING FOREST SERVICE ROADS...TENNANT...AND PORTIONS OF HIGHWAY 97. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH ABOVE 5500 FEET. WINDS WILL GENERALLY BE LIGHT AT LOWER ELEVATIONS. * IMPACTS...WET SNOW IS LIKELY TO ACCUMULATE ON AREA ROADS MAKING FOR DIFFICULT TRAVEL. HIKERS...HUNTERS AND OTHER OUTDOOR ENTHUSIASTS ARE LIKELY TO ENCOUNTER WET...COLD AND BREEZY WEATHER...WHICH WILL ELEVATE ONES RISK OF HYPOTHERMIA. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ080-230000- /O.EXT.KMFR.WW.Y.0029.000000T0000Z-121023T1600Z/ WESTERN SISKIYOU COUNTY- 1012 AM PDT MON OCT 22 2012 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY ABOVE 4000 FEET... THE WINTER WEATHER ADVISORY ABOVE 4000 FEET IS NOW IN EFFECT UNTIL 9 AM PDT TUESDAY. * SNOW ACCUMULATIONS...2 TO 6 INCHES OF ADDITIONAL SNOW IS EXPECTED. * ELEVATION: ABOVE 4000 FEET. * TIMING...SNOW SHOWERS TODAY WILL INCREASE THIS AFTERNOON AND OVERNIGHT. * LOCATIONS INCLUDE: THE MARBLE MOUNTAINS AND TRINITY ALPS ABOVE 4000 FEET. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH POSSIBLE ABOVE 5000 FEET. WINDS WILL GENERALLY BE LIGHT BELOW THIS ELEVATION. * IMPACTS...HIKERS...HUNTERS AND OTHER OUTDOOR ENTHUSIASTS ARE LIKELY TO ENCOUNTER WET...COLD AND BREEZY WEATHER...WHICH WILL ELEVATE THE RISK OF HYPOTHERMIA. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ BTL
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this winter storm warning went out at Oct 21, 1:44 AM PDT, 55 minutes earlier.
Area forecast discussion, Oct 21, 1:44 AM PDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
144 AM PDT SUN OCT 21 2012
.DISCUSSION...ZONAL FLOW WITH A 120 KT OR SO JET REMAINS AIMED AT
THE OREGON COAST THIS MORNING. AN UPPER TROUGH DROPPING SOUTH
THROUGH THE GULF OF ALASKA WILL DEVELOP INTO A CLOSED LOW OFF THE
PACIFIC NORTHWEST COAST OVER THE NEXT 24 HOURS AND REMAIN THERE
THROUGH MID WEEK. THIS WILL PRODUCE MUCH COOLER AND VERY WET
WEATHER FOR MUCH OF SOUTHWEST OREGON AND NORTHERN CALIFORNIA FOR
THE NEXT SEVERAL DAYS.
IN THE MEAN TIME, THE WEATHER WILL BE FAIRLY QUIET OVER THE AREA
TODAY. AS THE JET SETTLES SOUTHWARD AHEAD OF THE UPPER LOW, IT
WILL DRIVE MAINLY OROGRAPHIC SHOWERS ALONG THE COAST, UMPQUA, AND
INTO THE CASCADES. ELSEWHERE IT WILL BE COOLER THAN NORMAL BUT AT
LEAST PARTLY SUNNY TODAY. A RATHER SIGNIFICANT SHORTWAVE WILL
ROUND THE DEVELOPING TROUGH TONIGHT AND PUSH A VERY WET FRONT
THROUGH THE AREA LATE TONIGHT AND MONDAY MORNING. THE FOCUS OF THE
HEAVIEST PRECIP WITH THIS FRONT WILL BE OVER NORTHERN CALIFORNIA,
BUT IT LOOKS LIKE ALL OF THE MEDFORD FORECAST AREA WILL GET IN ON
THE ACTION. IN ADDITION TO THE HEAVY PRECIP, SNOW LEVELS WILL
LOWER QUITE A BIT. THE HEAVIEST SNOW ACCUMULATIONS WILL GENERALLY BE
ABOVE PASS LEVEL TONIGHT AND EARLY MONDAY.
THE EXCEPTION WILL BE AROUND MOUNT SHASTA CITY. VERY MOIST FLOW UP
THE SACRAMENTO VALLEY WILL UPSLOPE INTO THE SHASTA AREA AND THE
ALREADY COOL AIRMASS WILL BE COOLED FURTHER BY DYNAMICS WITH SNOW
LEVELS LOWERED LOCALLY DOWN TO AROUND 3500 FEET. THIS WILL PRODUCE
SNOW IN SHASTA CITY INCLUDING PORTIONS OF I-5. AMBIENT GROUND/ROAD
TEMPERATURES WILL LIKELY PREVENT MAJOR ACCUMULATIONS, BUT WE WILL
PROBABLY SEE A BURST OF SNOW MONDAY MORNING WITH SNOWFALL RATES
SIGNIFICANT ENOUGH TO CAUSE PROBLEMS ALONG THE INTERSTATE. FOR
THIS REASON, I UPDATED THE WINTER WEATHER ADVISORY TO INCLUDE MT
SHASTA CITY AND PARTS OF I-5 FOR MONDAY MORNING.
HAVEN'T MADE ANY CHANGES TO THE FORECAST BEYOND MONDAY, BUT THIS
BIG UPPER LOW WILL SIT OFFSHORE THROUGH TUESDAY AND THEN GRADUALLY
SLIDE INLAND. WITH GRADUALLY LOWERING SNOW LEVELS AND NUMEROUS
IMPULSES MOVING THROUGH THE TROUGH AND OVER OUR AREA, WE WILL
LIKELY SEE ADDITIONAL IMPACTS FROM SNOW OVER MANY HIGHER ELEVATION
AREAS OVER THE NEXT FEW DAYS. IT IS TOO EARLY TO SAY EXACTLY
WHERE AND WHEN, BUT I THINK ALL OUR PASSES ABOVE 3000 FEET AND
EVEN SOME EAST SIDE AREAS WILL BE IMPACTED BY SNOW EVENTUALLY.
NEEDLESS TO SAY, ANYONE WITH TRAVEL PLANS IN SW OREGON AND
NORTHERN CALIFORNIA THROUGH MID NEXT WEEK SHOULD BE PREPARED FOR
WINTER TRAVEL. IN ADDITION TO THE WINTRY ASPECT, ALL THIS ENERGY
WILL PRODUCE BREEZY TO WINDY CONDITIONS FROM TIME TO TIME.
ALTHOUGH WARNING OR ADVISORIES LEVEL WINDS ARE NOT CURRENTLY IN
THE FORECAST, THE USUAL AREAS WILL HAVE TO BE WATCHED, SUCH AS THE
MOUNTAINS, EAST SIDE, AND SHASTA VALLEY. -WRIGHT
&&
.AVIATION...MOSTLY VFR CONDITIONS WILL PREVAIL INTO SUNDAY EXCEPT
FOR LOCAL MVFR CIGS FROM THE CASCADES WEST AND SISKIYOUS NORTH
WITH HIGHER TERRAIN OCCASIONALLY OBSCURED. RAIN WILL SPREAD INLAND
FROM THE COAST SUNDAY AFTERNOON AND EVENING AND THIS WILL BRING
AREAS OF MVFR CIGS FROM THE CASCADES WEST WITH HIGHER TERRAIN
OBSCURED. SNOW LEVELS WILL LOWER TO 3500 TO 4500 FEET BY MONDAY
MORNING. THERE WILL ALSO BE GUSTY WINDS OVER THE RIDGES AND EAST
OF THE CASCADES MONDAY.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY UNTIL 9 AM PDT THIS MORNING FOR ORZ023-024-026.
CA...FROST ADVISORY UNTIL 9 AM PDT THIS MORNING FOR CAZ080-081.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 PM PDT
MONDAY ABOVE 4000 FEET FOR CAZ080.
WINTER WEATHER ADVISORY FROM 2 AM TO 5 PM PDT MONDAY ABOVE 3500
FEET FOR CAZ082.
WINTER STORM WATCH FROM THIS EVENING THROUGH MONDAY EVENING
ABOVE 5500 FEET FOR CAZ082-083.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 PM PDT
MONDAY ABOVE 4000 FEET FOR CAZ083.
PZ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 AM TO 8 AM PDT
THIS MORNING FOR PZZ350-370.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 6:32 PM PDT | Frost Advisory | MFR | Siskiyou | 14 hr |
Nearby
Winter Storm Warnings in California, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.